- 05-10-2009, 01:46 AM
ill make this quick, picked up my anavar yesterday, my buddy ran it @ 60mg/day & said he began "perhaps" seeing signs of liver toxicity; said he was feeling nausea, etc. thus he dropped it down to 40mg/day and was solid. i started yesterday @ 60mg/day and ive only obviously taken like 4 tabs thus far, however after my last 2, i felt nausea. now im not sure if this is me being ultra-sensitive, as i cannot imagine liver toxicity showing within 1 day of use and 4 pills lol- either way i dont wanna destroy my liver, however i want the BEST bang for the buck and was told 60mg/day was sexy- thoughts?
- 05-10-2009, 02:42 AM
liver toxicity from anavar is not likely to happen, unless you take it @ around 100mg ed for 3 weeks.
raise in blood pressure from the anabolic steroids are more likely.
also sinse you most likely bought your anavar off the black market, could be w/e fillers they used in the pills. never know what else is in them.
start out @ 40mg e.d. to get used to it, then bump it slowly up to 50, then 60.
something like this,
1rst week-40mg e/d
2nd week-50mg e/d
3rd week-50mg e/d
4rth week-60mg e/d
5th week- 60mg e/d
liver hepatotoxicity of var is very low, and the last thing you should worry about on this cycle, unless you have liver problems already.
- 05-10-2009, 04:33 AM
- 5'9" 224 lbs.
- Join Date
- Jan 2004
- Rep Power
- Lv. Percent
Some orals will make you nauseated, especially if taken on an empty stomach. Anavar is known for suppressing the appetite. Being nauseated will surely inhibit you from eating as much unless forced. I ran it at 30mg several years ago and it did affect my stomach/appetite - with 60mgs it probably would have been more severe.
05-10-2009, 08:30 AM
dude man i took 60mg everday too.
but my stuff were fake by the results i got.
anyways i notices lot of guys taken it by 40mg and then moving up to 60mg but always spread them out if you get those kinds of sides.
05-10-2009, 09:28 AM
Liver toxicity symptoms not likely to appear that soon. Most likely GI upset. Anavar is not too liver toxic as reported but then again most statements are based using 5-15mg/day. I have used anavar with good success with dosage ranges from 40-60mg/day. Mt experience has shown elevated BP if I am up dosage too soon. I like to start at lower dose and increase over 3-5 days to final dosage. I've never seen any phenomenal gains but have always had excellent recovery time on anavar. IMO, great chemical for a calorie deficit and should always be stacked with creatine. This is an ideal chemical for a cut.
Give a man a fish, feed him for a day. Teach a man to fish, feed him for life. Lao Tse 6th century BC
05-11-2009, 08:27 PM
yeah, it is such a mild compound just wanted to err on the side of caution- ill run 60mg/day/6wks. & see how that works
Similar Forum Threads
- By baitslinger in forum AnabolicsReplies: 8Last Post: 03-09-2011, 01:51 AM
- By Kulper1 in forum PESReplies: 1Last Post: 01-16-2011, 12:05 PM
- By good2Badawg in forum PESReplies: 3Last Post: 07-02-2010, 04:27 PM
- By LuckyKid57 in forum SupplementsReplies: 0Last Post: 11-21-2008, 11:44 AM